# SDR CA070131004

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,129 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: 206010200133
- Condition: Out Of Balance
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) COULD NOT ACHEIVE DYNAMIC BALANCE OF A/C. (TC NR 20070131004)
